Wellbutrin XL - I have been on Wellbutrin 150mg XL/Once a day for about 4 months. Over the last month or so I have had these intense "panic" attacks that seem to happen at bedtime mostly, but have happened in the mid morning as well. They feel like I can't get a breath and I have to walk around and pace very quickly to deal with the feeling... very weird. I also noticed it kicked off once when my wife and I had an argument... I literally felt it switch on in my torso and started to cold sweat a little, then I started to feel everything closing in and began to feel the panic coming on. Is anyone else experiencing this? Is this a panic attack? -JP
You have been on the Wellbutrin a little while so your body should be use to it. That being said, having panic attacks needs to be addressed. Only your doctor can truly assess such as how often this is occurring and whether it is this or other medication. I suggest you contact the prescribing doc and have a visit.
Yes! It's very common for wellbutrin to increase anxiety in patients(at least me and most people I read about on other websites). It gives me agitation at night and I can get hostile because of it. It sucks. However, I have a major depressive disorder and this drug has seriously helped me. I take it in the morning so I'm going to try taking it at night to see how that goes. If that doesn't help I'm going down to 150mg. I noticed Benadryl helps with my night time anxiety(I don't want to take anymore drug). Good luck to you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 2 answers
Posted 24 Dec 2013 • 2 answers
Posted 29 Sep 2014 • 2 answers
Posted 24 Jan 2015 • 3 answers
Posted 8 May 2015 • 3 answers